# SDR AALA202110048444

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 19,533 hours, 7,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT 17F HANDLE REPORTED RATTLING CONSTANTLY. ACCOMPLISHED VISUAL INSPECTION OF RIGHT EMERGENCY EXIT 17F LATCH COMPONENTS FOUND LOOSE HARD WARE INSIDE DOOR HANDLE SECURED HANDLE PER AMM 52-22-00-210-801.
